CSpace
一类拟线性常微分方程的多解英文
张辉1; 郭宗明2
2000
Source Publication应用泛函分析学报
ISSN1009-1327
Volume2Issue:3Pages:228
Abstract说明一类拟线性特征值问题有两个正解;一个大解,一个小解.同时该文也证明小解是一个山路解当参数大时发展成为尖解.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48495
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.河南师范大学
Recommended Citation
GB/T 7714
张辉,郭宗明. 一类拟线性常微分方程的多解英文[J]. 应用泛函分析学报,2000,2(3):228.
APA 张辉,&郭宗明.(2000).一类拟线性常微分方程的多解英文.应用泛函分析学报,2(3),228.
MLA 张辉,et al."一类拟线性常微分方程的多解英文".应用泛函分析学报 2.3(2000):228.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张辉]'s Articles
[郭宗明]'s Articles
Baidu academic
Similar articles in Baidu academic
[张辉]'s Articles
[郭宗明]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张辉]'s Articles
[郭宗明]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.